# SDR 95ZZZX6104

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LIPA/EBBR - FLT 882 - HYDRAULIC QUANTITY DROPPED TO STANDPIPE AND PRESSURE BEGAN TO FLUCTUATE.  CREW ACCOMPLISHED HYDRAULIC EMERGENCY CHECK LIST.  MAINTENANCE REMOVED AND REPLACED THE FLEX LINE FROM THE RUDDER PUMP TO THE ACCUMULATOR.  AN OPERATIONAL CHECK OF THE HYDRAULIC SYSTEM WAS GOOD.
